Couldn't find what you looking for?

TRY OUR SEARCH!


I have been on Klonipin for four years and I decided stop taking it. I am trying to taper off due to side effects such as drowsiness. I stopped for two days now and I already have withdrawals, muscle tension, sleepiness. What can I do to lessen these symptoms?

Loading...


Hi, I took Klonopin for several years to ease my night time spasms and it is extremely difficult to stop taking. I had all sorts of side effects and it took me quite a long time to taper off, even at a very small dosage. Sorry, but I don’t think there is a way to lessen the symptoms.
Reply

Loading...

Look it up and you will be pleased. It's called Suboxone, a new (a few years I quess) for a person trying to get off of various pills. from vicoden to klonipin, oxycotin. it works, and you get your Get up and Go back.
Reply

Loading...

I never heard of using suboxone to get off of any benzo. Its for getting off of opiates. ;-)
Reply

Loading...


you may have seizures too, I hope you let your dr know about this...
Reply

Loading...


the post said methadone...suboxe helps that
Reply

Loading...